If you need an accessible version of this item please contact JSTOR User Support

The Number of Partitions of a Set

Gian-Carlo Rota
The American Mathematical Monthly
Vol. 71, No. 5 (May, 1964), pp. 498-504
DOI: 10.2307/2312585
Stable URL: http://www.jstor.org/stable/2312585
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Number of Partitions of a Set
Preview not available

Page Thumbnails

  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504